# SDR LR7A2021011402704

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 39,575 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: LS5317
- Condition: Cracked
- Location: Ramp Door
- Part time: 39,575 hours, 24,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P4-LAS SCHEDULED C-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE FUSELAGE RAMP DOOR SEAL RETAINER LONGERON CRACKED, RT SIDE, FS 822, RBL 62, WL 171.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70 NR 1000310169.
